| Model Number |
Monaco |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going, and further information will be provided once the investigation has completed.Establishment name updated.Email and address updated.Resubmitting form 3500a due to an administrative error.It was requested by fda medwatch program department to re-submit the initial report as there was no record of initial report submission in emdr system.
Event or Problem Description
The customer reported that a patient was mistreated with version (b)(4) before the upgrade to 5.10.04.In (b)(6).